To the nurse who told me APs don’t cause weight gain

Sorry buddy I don’t know. Never been on it

1 Like

I read that it can cause weight gain but how much I don’t know.

2 Likes

Olazanapine was the worst for me gained 2 stone in weight, now iam on Lusrasidone which is weight neutral and iam now back to my natural weight again with a little help from veggie diet,boxing,weight training

3 Likes

most of them cause weight gain so yeah she’s talking bull,

you seem to be doing better lately, happy for you mate :slight_smile:

3 Likes

The observed suppression of non-aerobic RMR was found to be 16% of the total RMR for the animal. The magnitude of this difference is substantial. For example, for a 2000 kcal/day human, roughly 80% of total energy expenditure (1600 kcal/day) occurs in the form of RMR. A 16% reduction in total RMR would therefore equate to increasing energy retention by ~ 260 kcal/day, nearly equivalent to consuming an extra standard McDonald’s cheeseburger (290 kcal) (McDonald’s Nutrition, 2015) each day — a decidedly obesigenic maneuver.

2 Likes

Cheers mate. I think I have benefitted from reduced quetiapine. How are you bud?

1 Like

In a few months of risperidone, I gained 20kgs.
I try to lose them now, but I have no energy for exercise

1 Like

i’m ok, had a 1-1 with a project worker today, was pretty cool

1 Like

Must be the same one who keeps telling me that barium tastes just like a chocolate shake. Ho-bag.

1 Like

He raised my dosage to 15 and go to 20 at max.

2 Likes

I am so sick of these meds causing weight gain.

I am on a strict diet and managed to gain a pound.

It’s almost impossible to lose weight on a risperidone-Depakote combo.

2 Likes

Invega Sustenna has been weight neutral for me. I’ve lost the 30 lbs I put on with risperdone.

5 Likes

Yeah, that nurse doesn’t have the slightest idea what she’s talking about. Before AP’s, I was steadily losing weight and was trying to get below 200 (I had already spent 2 years on lithium, which caused me to gain weight, and once I got off of lithium, I was losing). Then, I was given zyprexa. Oh God, zyprexa. I gained like 20lbs and it wasn’t even working very well, so I got off. Note, my diet and activity level didn’t change in the slightest. Now I’m at 250 despite me changing absolutely nothing. In fact, I’ve been getting even more exercise and still, weight gain. I’m aware that I eat too much sugar, and that it isn’t helping my situation, but I was eating a ton (well maybe not a ton, but quite a bit) of sugar while I was losing weight too. I guess that’s incentive to eat better, but God I wish these meds didn’t cause weight gain.

1 Like